AMS eContent Search Results
Matches for: msc=(46E35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 82 found      Go to page: 1 2 3

[1] Sun-Sig Byun, Mikyoung Lee and Jihoon Ok. Nondivergence parabolic equations in weighted variable exponent spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Dachun Yang and Wen Yuan. Pointwise characterizations of Besov and Triebel-Lizorkin spaces in terms of averages on balls. Trans. Amer. Math. Soc. 369 (2017) 7631-7655.
Abstract, references, and article information   
View Article: PDF

[3] Toni Heikkinen, Pekka Koskela and Heli Tuominen. Approximation and quasicontinuity of Besov and Triebel--Lizorkin functions. Trans. Amer. Math. Soc. 369 (2017) 3547-3573.
Abstract, references, and article information   
View Article: PDF

[4] Emanuel Carneiro and José Madrid. Derivative bounds for fractional maximal functions. Trans. Amer. Math. Soc. 369 (2017) 4063-4092.
Abstract, references, and article information   
View Article: PDF

[5] Andrea Cianchi and Luboš Pick. Optimal Sobolev trace embeddings. Trans. Amer. Math. Soc. 368 (2016) 8349-8382.
Abstract, references, and article information   
View Article: PDF

[6] Simon Blatt, Philipp Reiter and Armin Schikorra. Harmonic analysis meets critical knots. Critical points of the M\"obius energy are smooth. Trans. Amer. Math. Soc. 368 (2016) 6391-6438.
Abstract, references, and article information   
View Article: PDF

[7] Tianling Jin and Jingang Xiong. A sharp Sobolev trace inequality involving the mean curvature on Riemannian manifolds. Trans. Amer. Math. Soc. 367 (2015) 6751-6770.
Abstract, references, and article information   
View Article: PDF

[8] Frédéric Bernicot and José María Martell. Self-improving properties for abstract Poincar\'e type inequalities. Trans. Amer. Math. Soc. 367 (2015) 4793-4835.
Abstract, references, and article information   
View Article: PDF

[9] Hartmut Führ. Coorbit spaces and wavelet coefficient decay over general dilation groups. Trans. Amer. Math. Soc. 367 (2015) 7373-7401.
Abstract, references, and article information   
View Article: PDF

[10] Yuan Zhou. Fractional Sobolev extension and imbedding. Trans. Amer. Math. Soc. 367 (2015) 959-979. MR 3280034.
Abstract, references, and article information   
View Article: PDF

[11] Gerard Kerkyacharian and Pencho Petrushev. Heat kernel based decomposition of spaces of distributions in the framework of Dirichlet spaces. Trans. Amer. Math. Soc. 367 (2015) 121-189. MR 3271256.
Abstract, references, and article information   
View Article: PDF

[12] Bernhard Ruf and Federica Sani. Sharp Adams-type inequalities in $\mathbb{R}^{n}$. Trans. Amer. Math. Soc. 365 (2013) 645-670.
Abstract, references, and article information   
View Article: PDF

[13] David R. Adams and Jie Xiao. Regularity of Morrey commutators. Trans. Amer. Math. Soc. 364 (2012) 4801-4818.
Abstract, references, and article information   
View Article: PDF

[14] Ana Jiménez-del-Toro. Exponential self-improvement of generalized Poincaré inequalities associated with approximations of the identity and semigroups. Trans. Amer. Math. Soc. 364 (2012) 637-660. MR 2846346.
Abstract, references, and article information   
View Article: PDF

[15] Piero D’Ancona, Damiano Foschi and Sigmund Selberg. Atlas of products for wave-Sobolev spaces on $\mathbb{R}^{1+3}$. Trans. Amer. Math. Soc. 364 (2012) 31-63. MR 2833576.
Abstract, references, and article information
View Article: PDF

[16] Gérard Bourdaud. Superposition in homogeneous and vector valued Sobolev spaces. Trans. Amer. Math. Soc. 362 (2010) 6105-6130. MR 2661510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] V. Gol'dshtein and M. Ju. Vasiltchik. Embedding theorems and boundary-value problems for cusp domains. Trans. Amer. Math. Soc. 362 (2010) 1963-1979. MR 2574883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Eric T. Sawyer and Richard L. Wheeden. Degenerate Sobolev spaces and regularity of subelliptic equations. Trans. Amer. Math. Soc. 362 (2010) 1869-1906. MR 2574880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Manel Sanchón and José Miguel Urbano. Entropy solutions for the $p(x)$-Laplace equation. Trans. Amer. Math. Soc. 361 (2009) 6387-6405. MR 2538597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] V. Gol'dshtein and A. Ukhlov. Weighted Sobolev spaces and embedding theorems. Trans. Amer. Math. Soc. 361 (2009) 3829-3850. MR 2491902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Marius Mitrea and Sylvie Monniaux. On the analyticity of the semigroup generated by the Stokes operator with Neumann-type boundary conditions on Lipschitz subdomains of Riemannian manifolds. Trans. Amer. Math. Soc. 361 (2009) 3125-3157. MR 2485421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yaozhong Hu and David Nualart. Rough path analysis via fractional calculus. Trans. Amer. Math. Soc. 361 (2009) 2689-2718. MR 2471936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Pavel Shvartsman. The Whitney extension problem and Lipschitz selections of set-valued mappings in jet-spaces. Trans. Amer. Math. Soc. 360 (2008) 5529-5550. MR 2415084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andrea Cianchi. Sharp Morrey-Sobolev inequalities and the distance from extremals. Trans. Amer. Math. Soc. 360 (2008) 4335-4347. MR 2395175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Dorina Mitrea. A generalization of Dahlberg's theorem concerning the regularity of harmonic Green potentials. Trans. Amer. Math. Soc. 360 (2008) 3771-3793. MR 2386245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Zoé Faget. Optimal constants in the exceptional case of Sobolev inequalities on Riemannian manifolds. Trans. Amer. Math. Soc. 360 (2008) 2303-2325. MR 2373315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yunyan Yang. A sharp form of the Moser-Trudinger inequality on a compact Riemannian surface. Trans. Amer. Math. Soc. 359 (2007) 5761-5776. MR 2336305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Guillermo P. Curbera and Werner J. Ricker. Compactness properties of Sobolev imbeddings for rearrangement invariant norms. Trans. Amer. Math. Soc. 359 (2007) 1471-1484. MR 2272134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Feng Dai. Characterizations of function spaces on the sphere using frames. Trans. Amer. Math. Soc. 359 (2007) 567-589. MR 2255186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Donggao Deng, Yongsheng Han and Dachun Yang. Besov spaces with non-doubling measures. Trans. Amer. Math. Soc. 358 (2006) 2965-3001. MR 2216255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 82 found      Go to page: 1 2 3